# SDR DXTA2015081706060

- Difficulty date: August 16, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N338QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800011
- Aircraft time: 8,932 hours, 6,028 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim System
- Condition: Uncontrollable
- Location: Stabilizer
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, P
- Precautionary procedure: A

## Discrepancy

PRIMARY STAB TRIM RUNAWAY INITIALLY UNCONTROLLABLE, ACFT PITCHED DOWN LOSING 2000 FEET UNTIL ACTUATING RED DISCONNECT BUTTON & TURNING ON SECONDARY TRIM, INDICATION WE HAD WAS ERRATIC FROM DASHED YELLOW LINES TO FULL UP & DOWN INDICATIONS.  WE HAD CYAN AUTO PILOT A & B FAIL.  SECONDARY TRIM OPERATIONS WERE NORMAL.
